# SDR NWAA084055640

- Difficulty date: August 27, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 36,310 hours, 14,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX THE ESCAPE PATH LIGHTING IN ROWS 28 THROUGH 33 WERE FOUND TO BE INOPERATIVE.  THE BATTERY PACK ASSOCIATED WITH THESE LIGHTS WAS FOUND TO BE INOPERATIVE.  MX REPLACED POWER SUPPLY K735.  ALL OPS WERE NORMAL AFTER REPLACEMENT OF THE POWER SUPPLY.
